# SDR SWAA2024061300770

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,614 hours, 16,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE LOOSE<[01] 04 - REPAIRED PER [AMM 52-41-00-400-801-NG (GALLEY SERVICE DOOR INSTALLATION - PERMANENT)] SECURED DOOR FWD GALLEY SERVICE DOOR HANDLE
